Journal Article
@Article
Artikel in Fachzeitschrift


Show entries of:

this year (2019) | last year (2018) | two years ago (2017) | Notes URL

Action:

login to update

Options:








Author, Editor(s)

Author(s):

Dey, Tamal K.
Mehlhorn, Kurt
Ramos, Edgar A.

dblp
dblp
dblp



BibTeX cite key*:

Ramos2000b

Title

Title*:

Curve reconstruction: Connecting dots with good reason

Journal

Journal Title*:

Computational Geometry

Journal's URL:

http://www.elsevier.nl/locate/comgeo

Download URL
for the article:


Language:

English

Publisher

Publisher's
Name:

Elsevier

Publisher's URL:

http://www.elsevier.nl/

Publisher's
Address:

Amsterdam, The Netherlands

ISSN:

0925-7721

Vol, No, pp, Date

Volume*:

15

Number:

4

Publishing Date:

2000

Pages*:

229-244

Number of
VG Pages:


Page Start:


Page End:


Sequence Number:


DOI:


Note, Abstract, ©

Note:


(LaTeX) Abstract:

Curve reconstruction algorithms are supposed to reconstruct curves from point
samples. Recent papers present algorithms that come with a
guarantee: Given a sufficiently dense sample of a closed smooth curve,
the algorithms construct the correct
polygonal reconstruction. Nothing is claimed about the output of the
algorithms, if the input is not a dense sample of a closed smooth curve, e.g.,
a sample of a curve with endpoints.
We present an algorithm that comes with a guarantee for any set $P$ of
input points. The algorithm
constructs a polygonal reconstruction $G$ and a smooth curve $\Gamma$
that justifies $G$ as the reconstruction from $P$.

URL for the Abstract:


Categories,
Keywords:


HyperLinks / References / URLs:


Copyright Message:


Personal Comments:


Download
Access Level:

Intranet

Correlation

MPG Unit:

Max-Planck-Institut für Informatik



MPG Subunit:

Algorithms and Complexity Group

Audience:

Expert

Appearance:

MPII WWW Server, MPII FTP Server, MPG publications list, university publications list, working group publication list, Fachbeirat, VG Wort


BibTeX Entry:

@ARTICLE{Ramos2000b,
AUTHOR = {Dey, Tamal K. and Mehlhorn, Kurt and Ramos, Edgar A.},
TITLE = {Curve reconstruction: Connecting dots with good reason},
JOURNAL = {Computational Geometry},
PUBLISHER = {Elsevier},
YEAR = {2000},
NUMBER = {4},
VOLUME = {15},
PAGES = {229--244},
ADDRESS = {Amsterdam, The Netherlands},
ISBN = {0925-7721},
}


Entry last modified by Anja Becker, 03/02/2010
Show details for Edit History (please click the blue arrow to see the details)Edit History (please click the blue arrow to see the details)
Hide details for Edit History (please click the blue arrow to see the details)Edit History (please click the blue arrow to see the details)

Editor(s)
Edgar A. Ramos
Created
02/23/2001 05:32:35 PM
Revisions
8.
7.
6.
5.
4.
Editor(s)
Anja Becker
Anja Becker
Anja Becker
Tamara Hausmann
Tamara Hausmann
Edit Dates
04.01.2008 12:24:27
04.01.2008 12:22:25
04.01.2008 12:22:00
20.06.2006 12:18:48
02/14/2005 08:28:36 PM